# SDR USAA2014101600016

- Difficulty date: October 15, 2014
- Submitted: October 16, 2014
- Operation: Air carrier
- Aircraft: N538UW
- Make and model: Airbus A321-231
- Aircraft serial: 4050
- Aircraft time: 16,725 hours, 6,581 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Bracket
- Part number: D5598141100400
- Condition: Excess Play
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON VISIT LT ELEVATOR NR 1 HINGE BOLT & ASSEMBLY LOOSE AT HORIZONTAL STAB RIB 5.  REPLACED IAW AMM 55-16-42-400-001.
